# SDR SIMA20150425004

- Difficulty date: April 25, 2015
- Submitted: May 1, 2015
- Operation: Air carrier
- Aircraft: N626AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145117
- Aircraft time: 37,754 hours, 34,908 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14525178001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION, QA FOUND A NUTPLATE HOLE CORRODED BELOW LOWER FWD STRIKER PLATE ON FRAME 65 BETWEEN STRINGER 15L & 16L.  ACFT WAS REMOVED FROM SERVICE FOR MBV INSPECTION & WILL BE RETURNED TO SERVICE AFTER MBV INSPECTION.  INSTALLED DOUBLER ON FRAME 65 BETWEEN STRINGER 15L & 16L IAW SRM 53-31-04 STEP 4 E.  REPAIR MATERIALS, DOUBLER 7475T761 .080.
